# SDR ASAA2021061635119

- Difficulty date: June 16, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 45,519 hours, 13,649 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Fire Detector
- Part number: 902864
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT #1 ENGINE B LOOP. GROUNDED - YES. VERIFIED DISCREP FIRE DETECTION CONTROL UNIT SHOWS #1 ENG B LOOP UPPER FAN DETECTOR FAULT. UPON INSPECTION OF UPPER FAN DETECTOR ASSY. FOUND BROKEN B LOOP ELEMENT REF B737-800 AMM 26-11-01, REMOVED/REPLACED UPPER FAN FIRE DET ELEMENT ASSY. OPS NML REF AMM 26-11-00. GROUND VERIFICATION TEST GOOD.
